| Model Number |
SUTURELASSO 25° RIGHT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a knee surgery the wire did not go through the cannula.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Visual inspection did not find any issues with the device returned.No suture was found.Functional testing with suture 2-0 did not go through the shaft to the tip of the 25°, curve, right quickpass¿ lasso, low profile tip.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used on the wheels during suture passing/tightening /tensioning.